# SDR 96ZZZX5088

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12NG
- Make and model: Beech 200BEECH
- Aircraft serial: BB581
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 302158
- Condition: Moisture Contam
- Location: Rt Engine
- Part time: 7,086 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED WARNER ROBBINS AFB IN LIGHT RAIN SHOWERS.  AS ACFT BROKE THREW OVERCAST LAYER, RT ENG FIRE WARNING LIGHT ILLUMINATED.  FLIGHT CREW MONITORED ENG PARAMETERS AND ENG COWLING.  NO ABNORMAL CONDITIONS NOTED.  CHECK LIST REVIEWED AND ACFT RETURNED TO WARNER ROBBINS AFB, UNEVENFUL LANDING MADE.  ACFT TURNED OVER TO MAINTENANCE.  INSP FOUND MOISTURE CONTAMINATION OF THE UPPER AFT.  FIRE DETECTOR, PIN 30-215-8.  NECESSARY REPAIRS MADE AND ACFT RETURNED FOR SERVICE.  SUBMITTER SUGGESTS MFG IMPROVE SEALING METHOD OF WIRING TO DETECTOR.
